# SDR CALA9601169

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YHE FLAPS WOULD NOT EXTEND BEYOND 15 DEGREES DURING APPROACH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BOTH OUTBOARD FLAP'S JACKSCREW GIMBALS DRY OF LUBRICATION.  THE GIMBALS WERE LUBRICATED AND OPERATION OF THE FLAPS CHECKED GOOD.
